Twitching was reported as a side effect by up to 2% of patients taking Wellbutrin during the clinical trials performed by the manufacturer of the medication. In addition, tremor was reported as a side effect in up to 3% of the patients taking Wellbutrin. In general, the higher the dose of Wellbutrin the more frequent the side effect. There is a possibility that the twitching may not subside even after the medication stabilizes in your system. If these side effects are still bothering you or if you don't see an improvement in your condition, please follow up with your doctor.
- Q Are blackouts a side effect of Wellbutrin?
- Q Is it okay to smoke while I take Wellbutrin?
- Q What is the alternative for Wellbutrin if it's causing heartburn?
- Q What should I know about Wellbutrin (bupropion)?
- Q Can anxiety be controlled by taking Xanax and Wellbutrin?
- Q Does combining Wellbutrin & Citalopram cause weight gain and headache?